# SDR QXEA9900533

- Difficulty date: February 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N815PH
- Make and model: Dhav DHC8102
- Aircraft serial: 50
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Scratched
- Location: Ws 288
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YXX - RIGHT-HAND WING FUEL BAY INTERNAL STATION YW288 LOWER SPAR FLANGE HAS 2 SCRATCHES.  REPAIRED IAW DHC-8 SRM 51-20-11 AND SRM 51-20-16.
